Asian Journal of Mathematics

Non-nilpotent complex geometry of nilmanifolds and heterotic supersymmetry

Luis Ugarte and Raquel Villacampa

Full-text: Open access

Abstract

We classify non-nilpotent complex structures on 6-nilmanifolds and their associated invariant balanced metrics. As an application we find a large family of solutions of the heterotic supersymmetry equations with non-zero flux, non-flat instanton and constant dilaton satisfying the anomaly cancellation condition with respect to the Chern connection.

Article information

Source
Asian J. Math., Volume 18, Number 2 (2014), 229-246.

Dates
First available in Project Euclid: 27 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1409168523

Mathematical Reviews number (MathSciNet)
MR3217635

Zentralblatt MATH identifier
1296.53143

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 53C29: Issues of holonomy 81T30: String and superstring theories; other extended objects (e.g., branes) [See also 83E30]

Keywords
Complex structure Chern connection balanced Hermitian metric Strominger system

Citation

Ugarte, Luis; Villacampa, Raquel. Non-nilpotent complex geometry of nilmanifolds and heterotic supersymmetry. Asian J. Math. 18 (2014), no. 2, 229--246. https://projecteuclid.org/euclid.ajm/1409168523


Export citation